Differential equations with an area first integral
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1613-1617
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a18,
author = {M. Yu. Bogdanova and N. F. Naumovich},
title = {Differential equations with an area first integral},
journal = {Differencialʹnye uravneni\^a},
pages = {1613--1617},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a18/}
}
M. Yu. Bogdanova; N. F. Naumovich. Differential equations with an area first integral. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1613-1617. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a18/